# SDR HALA0800560

- Difficulty date: April 21, 2008
- Submitted: May 6, 2008
- Operation: Air carrier
- Aircraft: N588HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33466
- Aircraft time: 21,271 hours, 4,062 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Corroded
- Location: Bs 911
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PARTITION AT STA 911 BOTH LOWER ATTACH FITTINGS CORRODED.  CORRROSION BEYOND SRM LIMITS.  NEW BRACKETS MANUFACTURED IAW DRW 413T2047.
